Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Started IVF. Had prostap. Lining thick and corpus luteum cyst. Prostap stopped period?

I have started ivf . I had prostap for down reg on 13th April. At my pre stim scan I was told that my lining was too thick and I had a follicle on my ovary as though I was about to ovulate. She said not to start pre stim and come back in a week. I went back a week later for a second scan and my lining was still thick and she saw a corpus luteum cyst . She told me to wait to see if I get my period (we had tried naturally that cycle anyway on her recommendation). I am now 3 days late, I had some brown spotting around 12dpo but that has stopped too. I tested 16dpo in the afternoon and it was negative. So I don t know what to think. I doubt I am pregnant. I have had period cramps and kept thinking period was round the corner , but just spotted brown. Has the prostap stopped my period even though I ovulated?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in your periods could be due to a mild hormonal imbalance or pregnancy. You need to get the blood for HCG levels evaluated for confirmation. Usually the test comes positive at 15 days post ovulation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor